Works matching DE "EULER-Lagrange equations"
Results: 699
Intake ground vortex and computational modelling of foreign object ingestion.
- Published in:
- Aeronautical Journal, 2015, v. 119, n. 1219, p. 1123, doi. 10.1017/S0001924000011167
- By:
- Publication type:
- Article
Preconditioning techniques for an image deblurring problem.
- Published in:
- Numerical Linear Algebra with Applications, 2016, v. 23, n. 3, p. 570, doi. 10.1002/nla.2040
- By:
- Publication type:
- Article
Optimal feedback control for constrained mechanical systems.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 55, doi. 10.1002/pamm.201610016
- By:
- Publication type:
- Article
Variational integrators of higher order for flexible multibody systems.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 43, doi. 10.1002/pamm.201510012
- By:
- Publication type:
- Article
Variational Integrators for Thermo-Viscoelastic Discrete Systems.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 55, doi. 10.1002/pamm.201510018
- By:
- Publication type:
- Article
Variational Integrators for Thermomechanical Coupled Dynamic Systems with Heat Conduction.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 47, doi. 10.1002/pamm.201410016
- By:
- Publication type:
- Article
Asynchronous variational Lie group integration for geometrically exact beam dynamics.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 45, doi. 10.1002/pamm.201310018
- By:
- Publication type:
- Article
A Phase Field Approach for Dynamic Fracture.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 87, doi. 10.1002/pamm.201310039
- By:
- Publication type:
- Article
Conformal structure‐preserving schemes for damped‐driven stochastic nonlinear Schrödinger equation with multiplicative noise.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 2, p. 1706, doi. 10.1002/num.22951
- By:
- Publication type:
- Article
An Eulerian-Lagrangian Weighted Essentially Nonoscillatory scheme for nonlinear conservation laws.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 3, p. 651, doi. 10.1002/num.22091
- By:
- Publication type:
- Article
Modeling and numerical investigation of damage behavior in pantographic layers using a hemivariational formulation adapted for a Hencky-type discrete model.
- Published in:
- Continuum Mechanics & Thermodynamics, 2023, v. 35, n. 4, p. 1481, doi. 10.1007/s00161-022-01154-z
- By:
- Publication type:
- Article
Derivation of dual-horizon state-based peridynamics formulation based on Euler–Lagrange equation.
- Published in:
- Continuum Mechanics & Thermodynamics, 2023, v. 35, n. 3, p. 841, doi. 10.1007/s00161-020-00915-y
- By:
- Publication type:
- Article
On nonlinear dilatational strain gradient elasticity.
- Published in:
- Continuum Mechanics & Thermodynamics, 2021, v. 33, n. 4, p. 1429, doi. 10.1007/s00161-021-00993-6
- By:
- Publication type:
- Article
Mechanics of third-gradient continua reinforced with fibers resistant to flexure in finite plane elastostatics.
- Published in:
- Continuum Mechanics & Thermodynamics, 2020, v. 32, n. 6, p. 1595, doi. 10.1007/s00161-020-00867-3
- By:
- Publication type:
- Article
Forces and variational compatibility for equilibrium liquid crystal director models with coupled electric fields.
- Published in:
- Continuum Mechanics & Thermodynamics, 2020, v. 32, n. 6, p. 1559, doi. 10.1007/s00161-020-00866-4
- By:
- Publication type:
- Article
Numerical solutions to a microcontinuum model using WENO schemes.
- Published in:
- Continuum Mechanics & Thermodynamics, 2020, v. 32, n. 3, p. 945, doi. 10.1007/s00161-019-00801-2
- By:
- Publication type:
- Article
The von Kármán theory for incompressible elastic shells.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 48, n. 1/2, p. 185, doi. 10.1007/s00526-012-0549-5
- By:
- Publication type:
- Article
Critical points for functionals with quasilinear singular Euler-Lagrange equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 1/2, p. 159, doi. 10.1007/s00526-012-0514-3
- By:
- Publication type:
- Article
Adiabatic Limit for Hyperbolic Ginzburg-Landau Equations.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 203, n. 1, p. 887, doi. 10.1007/s10958-014-2084-8
- By:
- Publication type:
- Article
Nonlinear vibration and dynamic buckling responses of stiffened functionally graded graphene‐reinforced cylindrical, parabolic, and sinusoid panels using the higher‐order shear deformation theory.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2024, v. 104, n. 3, p. 1, doi. 10.1002/zamm.202300580
- By:
- Publication type:
- Article
Mathematical modeling of inhomogeneous electric field impact on a liquid crystal layer.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2023, v. 103, n. 1, p. 1, doi. 10.1002/zamm.202200248
- By:
- Publication type:
- Article
Cases of Transformation of the Equations of Motion of an Incompressible Viscous Fluid into the Euler Equations.
- Published in:
- Theoretical Foundations of Chemical Engineering, 2023, v. 57, n. 2, p. 224, doi. 10.1134/S0040579523020100
- By:
- Publication type:
- Article
An Automatic Program of Generation of Equation of Motion and Dynamic Analysis for Multi-body Mechanical System using GNU Octave.
- Published in:
- Journal of Applied & Computational Mechanics, 2021, p. 1687, doi. 10.22055/JACM.2020.33826.2293
- By:
- Publication type:
- Article
Geodesic Structure of Generalized Vaidya Spacetime through the K-Essence.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 12, p. 510, doi. 10.3390/universe9120510
- By:
- Publication type:
- Article
Noether Theorem and Nilpotency Property of the (Anti-)BRST Charges in the BRST Formalism: A Brief Review.
- Published in:
- Universe (2218-1997), 2022, v. 8, n. 11, p. 566, doi. 10.3390/universe8110566
- By:
- Publication type:
- Article
Generalized Darmois–Israel Junction Conditions.
- Published in:
- Universe (2218-1997), 2022, v. 8, n. 5, p. 250, doi. 10.3390/universe8050250
- By:
- Publication type:
- Article
Robust optimal reinsurance based on multiple insurance businesses and competition.
- Published in:
- Operations Research Transactions / Yunchouxue Xuebao, 2024, v. 28, n. 2, p. 103, doi. 10.15960/j.cnki.issn.1007-6093.2024.02.008
- By:
- Publication type:
- Article
Noether symmetries and conserved quantities of constrained Hamilton systems with quasi coordinates.
- Published in:
- Journal of Ultra Scientist of Physical Sciences - Section B (Physics, Geology, Nano Technology Engineering, Bio Sciences, Material Science Management), 2018, v. 30, n. 4, p. 40, doi. 10.22147/jusps-B/300401
- By:
- Publication type:
- Article
Elastic strips along isotropic curves in complex 3-spaces.
- Published in:
- Turkish Journal of Mathematics, 2024, v. 48, n. 3, p. 515, doi. 10.55730/1300-0098.3522
- By:
- Publication type:
- Article
Hyperelastic curves in 3-dimensional lightlike cone.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 1, p. 47, doi. 10.3906/mat-2102-102
- By:
- Publication type:
- Article
A variational study on a natural Hamiltonian for curves.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 6, p. 2931, doi. 10.3906/mat-1906-1
- By:
- Publication type:
- Article
Forcing equivalence between kissing cylinders.
- Published in:
- Princeton Annals of Mathematics Studies, 2020, n. 208, p. 133
- By:
- Publication type:
- Article
Perturbative weak KAM theory.
- Published in:
- Princeton Annals of Mathematics Studies, 2020, n. 208, p. 66
- By:
- Publication type:
- Article
Weak KAM theory and forcing equivalence.
- Published in:
- Princeton Annals of Mathematics Studies, 2020, n. 208, p. 55
- By:
- Publication type:
- Article
Paradox of Description for Motion of a Hydrodynamic Discontinuity in a Potential and Incompressible Flow in the External Region.
- Published in:
- Technical Physics, 2023, v. 68, n. 9, p. 218, doi. 10.1134/S106378422306004X
- By:
- Publication type:
- Article
HY-1D COCTS 海表温度反演与印证.
- Published in:
- Journal of Remote Sensing, 2023, v. 27, n. 4, p. 953, doi. 10.11834/jrs.20221689
- By:
- Publication type:
- Article
Mechanics of good trade execution in the framework of linear temporary market impact.
- Published in:
- Quantitative Finance, 2021, v. 21, n. 1, p. 143, doi. 10.1080/14697688.2020.1814395
- By:
- Publication type:
- Article
Modern Control Laws for an Articulated Robotic Arm: Modeling and Simulation.
- Published in:
- Engineering, Technology & Applied Science Research, 2019, v. 9, n. 2, p. 4057, doi. 10.48084/etasr.2598
- By:
- Publication type:
- Article
Computational Model based Approach to Analyse Calcium (Ca<sup>2+</sup>) Channel in Ventricular Cells for Normal and Cardiac Arrhythmias Using Euler Integration Method - A Simulation Study.
- Published in:
- Alinteri Journal of Agriculture Sciences, 2021, v. 36, n. 1, p. 334, doi. 10.47059/alinteri/V36I1/AJAS21050
- By:
- Publication type:
- Article
A dynamical approach to the study of instability near Couette flow.
- Published in:
- Communications on Pure & Applied Mathematics, 2024, v. 77, n. 6, p. 2863, doi. 10.1002/cpa.22183
- By:
- Publication type:
- Article
Regularity for Shape Optimizers: The Degenerate Case.
- Published in:
- Communications on Pure & Applied Mathematics, 2019, v. 72, n. 8, p. 1678, doi. 10.1002/cpa.21810
- By:
- Publication type:
- Article
ON SPHERICAL ELASTIC CURVES: SPHERICAL INDICATRIX ELASTIC CURVES.
- Published in:
- Journal of Science & Arts, 2017, v. 17, n. 4, p. 699
- By:
- Publication type:
- Article
A New Optimal Homotopy Asymptotic Method for Fractional Optimal Control Problems.
- Published in:
- International Journal of Differential Equations, 2021, p. 1, doi. 10.1155/2021/6633130
- By:
- Publication type:
- Article
A New Optimal Homotopy Asymptotic Method for Fractional Optimal Control Problems.
- Published in:
- International Journal of Differential Equations, 2021, p. 1, doi. 10.1155/2021/6633130
- By:
- Publication type:
- Article
MULTIPLE SOLUTIONS FOR A KIRCHHOFF EQUATION WITH NONLINEARITY HAVING ARBITRARY GROWTH.
- Published in:
- Bulletin of the Australian Mathematical Society, 2017, v. 96, n. 1, p. 98, doi. 10.1017/S0004972717000144
- By:
- Publication type:
- Article
MATHEMATICAL MODELLING IN NANOTECHNOLOGY USING CALCULUS OF VARIATIONS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2017, v. 95, n. 2, p. 350, doi. 10.1017/S0004972716001350
- By:
- Publication type:
- Article
GLOBAL SOLUTIONS OF THE EQUATION OF THE KIRCHHOFF ELASTIC ROD IN SPACE FORMS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2013, v. 88, n. 1, p. 70, doi. 10.1017/S0004972712000767
- By:
- Publication type:
- Article
A New Active Contours Image Segmentation Model Driven by Generalized Mean with Outlier Restoration Achievements.
- Published in:
- International Journal of Pattern Recognition & Artificial Intelligence, 2020, v. 34, n. 11, p. N.PAG, doi. 10.1142/S0218001420540269
- By:
- Publication type:
- Article
A note on nonlinear -models in noncommutative geometry.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2016, v. 19, n. 1, p. -1, doi. 10.1142/S0219025716500065
- By:
- Publication type:
- Article
Simulación dinámica de una transmisión de variación continúa.
- Published in:
- Scientia et Technica, 2013, v. 18, n. 1, p. 108
- By:
- Publication type:
- Article